Accessibility navigation


A moment problem for random discrete measures

Kondratiev, Y. G., Kuna, T. and Lytvynov, E. (2015) A moment problem for random discrete measures. Stochastic Processes and their Applications, 125 (9). pp. 3541-3569. ISSN 0304-4149

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

400kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.spa.2015.03.007

Abstract/Summary

Let X be a locally compact Polish space. A random measure on X is a probability measure on the space of all (nonnegative) Radon measures on X. Denote by K(X) the cone of all Radon measures η on X which are of the form η =

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:41058
Publisher:Elsevier

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation